Notre Dame Journal of Formal Logic

A five-valued model of the $E$-$p$-$q$-theses.

Dolph Ulrich

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 29, Number 1 (1987), 137-138.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093637777

Zentralblatt MATH identifier
0642.03021

Mathematical Reviews number (MathSciNet)
MR932701

Digital Object Identifier
doi:10.1305/ndjfl/1093637777

Subjects
Primary: 03B05: Classical propositional logic

Citation

Ulrich, Dolph. A five-valued model of the $E$-$p$-$q$-theses. Notre Dame Journal of Formal Logic 29 (1987), no. 1, 137--138. doi:10.1305/ndjfl/1093637777. http://projecteuclid.org/euclid.ndjfl/1093637777.


Export citation